Cramps effect of Seroquel

We have 791 consumer reports for Seroquel. Cramps effect occurred in 1%.

Patients statistics on Cramps side effect for Seroquel


Average weight in Lbs

Average height in Ft
5′ 5″
6′ 3″

Average age

Seroquel Circle Diagram 6 consumers of 791 reported about Cramps

  1. Daphine J. Murillo says:
    4.5 rating

    Seroquel for Sleep disorders; Depression

    I am now taking Serouewl for more than a year and have been given it partly with 900mg. Weight gain, not deep sleep, was always so strong in drive, nightmares, sweating, after about 7 months cramps in the whole body came to it, which increased more and more. Nothing helped. Can not even walk anymore – my muscles are totally tense, always. My liver values are way too high. Found a doctor who says I have dyskinesia. Psycho-parakeet not only inhibits the messenger substances in the brain, they are also destroyed forever. i.e. The dopamine is not only blocked at the receptors, but also irrevocably destroyed. Then at some point you have dopamine deficiency and that is the cause of dyskinesia, especially since dopamine 2 (D2) acts on the muscles and the extrapyramidal motor system (which is responsible for all nerve cell muscle cells). I can only advise anyone who has to take psycho drugs to inform themselves about it on the internet. Just give in side effects of neuroleptics and you can deal with them over the next few years.

  2. Sarah J. Robinson says:
    4.0 rating

    Seroquel for Psychosis

    Hello, I was forced to take 15 years of Eclrit (clozapine). It made me dead tired and pretty fat. When I dropped it off, I was forcibly locked up on the closed. There it is hell and one is treated incapacitated. Then the doctors tried Seroquel and Amisulprid. Although I felt mentally well, I increased from 64kg to 105kg within 16months. Then I got cramps in the whole body, with amisulpride this is a side effect. I could no longer wash my hair without getting cramps in my forearms, could not walk anymore, then I got cramps in my lower shoulder muscles and could not move at all. My doctor did not see the medication, although I was unable to work. All I can say is that I do not know any drug in psychiatry that does not have totally bad side effects anywhere!

    Side effects: Cramps; Increase in weight
  3. James C. Willoughby says:
    3.5 rating

    After discontinuing the dose of 400mg / day, severe sleep disturbances and cramps occurred (I could only sleep every 2 days), then went on panic pain and obsessive-compulsive attacks.Now, almost a week after weaning, I often have tremors, often very anxious and take natural sedatives otherwise I would not endure this condition.